Alert archive / California / Freeze Warnings in 2011

Freeze Warning 4, NWS San Francisco Bay Area, CA

December 5, 2011Monterey County, California

NWS San Francisco Bay Area, CA issued this freeze warning at Dec 5, 2011, 12:02 AM PST for Monterey County, California. It took effect at Dec 5, 2011, 1:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2011, 12:02 AM PST (08:02 UTC)
In effect from
Dec 5, 2011, 1:00 AM PST
Expired
Dec 5, 2011, 8:00 AM PST
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

County Monterey County, CA

The radar

The San Francisco radar (KMUX), 115 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 8.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2011-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2011-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2173 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WWUS76 KMTR 050802
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1202 AM PST MON DEC 5 2011

CAZ516-051600-
/O.NEW.KMTR.FZ.W.0004.111205T0900Z-111205T1600Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
1202 AM PST MON DEC 5 2011

...FREEZE WARNING IN EFFECT UNTIL 8 AM PST MONDAY FOR THE SOUTHERN
SALINAS VALLEY...

* TEMPERATURES: WIDESPREAD 20S AND LOWER 30S ARE EXPECTED FOR LATE
  SUNDAY NIGHT AND EARLY MONDAY MORNING.

* IMPACTS:DAMAGE TO SENSITIVE CAN BE EXPECTED IN AREAS THAT DROP
  INTO THE 20S. TEMPERATURES ARE FORECAST TO RECOVER QUICKLY AS
  THE SUN RISES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. 

&&

$$

CAZ507-511-051615-
/O.CON.KMTR.WI.Y.0009.000000T0000Z-111205T1800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
1202 AM PST MON DEC 5 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY...

* WINDS: NORTH WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH WILL
  INCREASE TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES. 
  LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH 
  PROFILE VEHICLES WILL BE DIFFICULT AND POSSIBLY DANGEROUS. ANY 
  STRUCTURE FIRE OR WILDFIRE COULD BE DIFFICULT TO SUPPRESS DUE 
  TO THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


BELL
2 follow-up statements
833 
WWUS76 KMTR 051056
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
256 AM PST MON DEC 5 2011

CAZ507-511-051200-
/O.CAN.KMTR.WI.Y.0009.000000T0000Z-111205T1800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
256 AM PST MON DEC 5 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
WIND ADVISORY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS. 

ALTHOUGH LOCALLY BREEZY CONDITIONS WILL CONTINUE THIS MORNING THEY
ARE NO LONGER EXPECTED TO REACH ADVISORY LEVEL CRITERIA. HIGHER
ELEVATION SPOTS SUCH AS RIDGE TOPS COULD SEE GUSTS TO 40 MPH
THROUGH THE DAY.

$$

CAZ516-051645-
/O.NEW.KMTR.FZ.W.0005.111206T0900Z-111206T1700Z/
/O.CON.KMTR.FZ.W.0004.000000T0000Z-111205T1600Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
256 AM PST MON DEC 5 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

* TEMPERATURES: WIDESPREAD TEMPERATURES IN THE 20S ARE FORECAST
  FOR THIS MORNING PLUS LATE MONDAY NIGHT INTO TUESDAY MORNING.

* IMPACTS: DAMAGE TO SENSITIVE PLANTS CAN BE EXPECTED IN AREAS
  THAT DROP INTO THE 20S. TEMPERATURES ARE FORECAST TO RECOVER
  QUICKLY AS THE SUN RISES BOTH THIS MORNING AND TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ506-051645-
/O.NEW.KMTR.FZ.W.0005.111206T0900Z-111206T1700Z/
NORTH BAY INTERIOR VALLEYS-
256 AM PST MON DEC 5 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY. 

* TEMPERATURES: TEMPERATURES OF 25 TO 30 ARE FORECAST FOR LATE
  MONDAY NIGHT INTO TUESDAY MORNING.

* IMPACTS: DAMAGE TO SENSITIVE PLANTS CAN BE EXPECTED IN AREAS
  THAT DROP INTO THE 20S. TEMPERATURES ARE FORECAST TO RECOVER
  QUICKLY AS THE SUN RISES TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. 

&&

$$

CAZ528-051645-
/O.NEW.KMTR.FR.Y.0005.111206T0900Z-111206T1700Z/
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
256 AM PST MON DEC 5 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY. 

* TEMPERATURES: TEMPERATURES OF 30 TO 35 ARE FORECAST FOR LATE
  MONDAY NIGHT INTO TUESDAY MORNING.

* IMPACTS: DAMAGE TO SENSITIVE PLANTS CAN BE EXPECTED IN AREAS
  THAT DROP INTO THE LOWER 30S. TEMPERATURES ARE FORECAST TO RECOVER
  QUICKLY AS THE SUN RISES TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

&&

$$

CAZ510-051645-
/O.NEW.KMTR.FR.Y.0005.111206T0900Z-111206T1700Z/
EAST BAY INTERIOR VALLEYS-
256 AM PST MON DEC 5 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY FOR EAST
BAY VALLEYS...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY. 

* TEMPERATURES: TEMPERATURES OF 30 TO 35 ARE FORECAST FOR LATE
  MONDAY NIGHT INTO TUESDAY MORNING.

* IMPACTS: DAMAGE TO SENSITIVE PLANTS CAN BE EXPECTED IN AREAS
  THAT DROP INTO THE LOWER 30S. TEMPERATURES ARE FORECAST TO RECOVER
  QUICKLY AS THE SUN RISES TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

&&

$$
973 
WWUS76 KMTR 051551
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
751 AM PST MON DEC 5 2011

CAZ516-052300-
/O.EXP.KMTR.FZ.W.0004.000000T0000Z-111205T1600Z/
/O.CON.KMTR.FZ.W.0005.111206T0900Z-111206T1700Z/
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
751 AM PST MON DEC 5 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
TUESDAY FOR THE SOUTHERN SALINAS VALLEY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY.


* TEMPERATURES: WIDESPREAD TEMPERATURES IN THE 20S ARE FORECAST
  AGAIN TONIGHT INTO TUESDAY MORNING ACROSS THE SOUTHERN SALINAS VALLEY.

* IMPACTS: DAMAGE TO SENSITIVE PLANTS CAN BE EXPECTED IN AREAS
  THAT DROP INTO THE 20S. TEMPERATURES ARE FORECAST TO RECOVER
  QUICKLY AS THE SUN RISES TUESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. 

&&

$$

CAZ506-052300-
/O.CON.KMTR.FZ.W.0005.111206T0900Z-111206T1700Z/
NORTH BAY INTERIOR VALLEYS-
751 AM PST MON DEC 5 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
TUESDAY FOR THE NORTH BAY VALLEYS...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY.

* TEMPERATURES: TEMPERATURES OF 25 TO 30 ARE FORECAST LATE TONIGHT
  INTO TUESDAY MORNING ACROSS THE NORTH BAY VALLEYS.

* IMPACTS: DAMAGE TO SENSITIVE PLANTS CAN BE EXPECTED IN AREAS 
  THAT DROP INTO THE 20S. TEMPERATURES ARE FORECAST TO RECOVER 
  QUICKLY AS THE SUN RISES TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ528-052300-
/O.CON.KMTR.FR.Y.0005.111206T0900Z-111206T1700Z/
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
751 AM PST MON DEC 5 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
TUESDAY FOR THE NORTHERN SALINAS VALLEY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY.

* TEMPERATURES: TEMPERATURES OF 30 TO 35 ARE FORECAST LATE TONIGHT
  INTO TUESDAY MORNING.

* IMPACTS: DAMAGE TO SENSITIVE PLANTS CAN BE EXPECTED IN AREAS 
  THAT DROP INTO THE LOWER 30S. TEMPERATURES ARE FORECAST TO 
  RECOVER QUICKLY AS THE SUN RISES TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ510-052300-
/O.CON.KMTR.FR.Y.0005.111206T0900Z-111206T1700Z/
EAST BAY INTERIOR VALLEYS-
751 AM PST MON DEC 5 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
TUESDAY FOR THE EAST BAY VALLEYS...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY.

* TEMPERATURES: TEMPERATURES OF 30 TO 35 ARE FORECAST LATE
  TONIGHT INTO TUESDAY MORNING.

* IMPACTS: DAMAGE TO SENSITIVE PLANTS CAN BE EXPECTED IN AREAS 
  THAT DROP INTO THE LOWER 30S. TEMPERATURES ARE FORECAST TO 
  RECOVER QUICKLY AS THE SUN RISES TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Dec 4, 10:48 PM PST, 1 hour 14 minutes earlier.

Area forecast discussion, Dec 4, 10:48 PM PST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1048 PM PST SUN DEC 4 2011

.DISCUSSION...AS OF 8:55 PM PST SUNDAY...OFFSHORE FLOW WEAKENED
CONSIDERABLY LAST NIGHT AND TODAY... AND SOME LIGHT ONSHORE FLOW
RETURNED TO THE COAST BY EARLY THIS EVENING. THERE HAS EVEN BEEN
SOME PATCHY LOW CLOUD DEVELOPMENT NEAR THE COAST THIS EVENING AND
FOG JUST DEVELOPED AT THE SONOMA COUNTY AIRPORT. THE LIGHT ONSHORE
FLOW HAS SENT SURFACE DEWPOINTS SHARPLY HIGHER ACROSS THE REGION
THIS EVENING. DEWPOINTS ARE ANYWHERE FROM 10 TO 30 DEGREES HIGHER
NOW THAN THEY WERE 24 HOURS AGO. TEMPERATURES...ON THE OTHER
HAND...ARE GENERALLY RUNNING COOLER THAN AT THE SAME TIME LAST
EVENING. THE COOLER EVENING TEMPERATURES ARE THE RESULT OF LESS
WIND THIS EVENING COMPARED TO LAST EVENING. WOULD EXPECT COOLING
TO SLOW DOWN OR EVEN STOP OVER THE NEXT FEW HOURS GIVEN THE
INCREASE IN LOW LEVEL MOISTURE. ALSO...WINDS ARE EXPECTED TO TURN
OFFSHORE AND INCREASE BY MIDNIGHT AS THE NEXT SHORTWAVE TROUGH
DROPS INTO THE GREAT BASIN. THE UPSHOT OF ALL THIS IS THAT EVEN
THOUGH TEMPERATURES IN MOST LOCATIONS ARE TRENDING COOLER THAN
THEY WERE LAST EVENING AT THIS TIME...OVERNIGHT LOWS TONIGHT
SHOULD BE WARMER THAN LAST NIGHT...ESPECIALLY IN LOCATIONS NEAR
THE OCEAN AND IN THE NORTH AND EAST BAY...WHERE WINDS ARE EXPECTED
TO INCREASE THE MOST OVERNIGHT.

THE PATCHY LOW CLOUDS ALONG THE COAST PROBABLY WON'T LAST MUCH
PAST MIDNIGHT AS OFFSHORE WINDS BEGIN TO PICK UP. THE 00Z NAM
INDICATES LESS ROBUST OFFSHORE WINDS TONIGHT AND MONDAY MORNING
COMPARED TO PREVIOUS MODEL RUNS. IF THIS MODEL TREND TOWARDS
LOWER WIND SPEEDS IS CORRECT...THERE PROBABLY WON'T BE MORE THAN A
FEW ISOLATED RIDGES THAT REACH ADVISORY LEVEL WINDS OVERNIGHT AND
INTO MONDAY MORNING. THIS IS SHAPING UP TO BE A MARGINAL WIND
ADVISORY EVENT...BUT FEEL THERE ISN'T YET ENOUGH EVIDENCE TO
SUPPORT CANCELING THE ADVISORY AND WILL LEAVE IT IN PLACE FOR NOW.

OFFSHORE WINDS LATER TONIGHT AND MONDAY WILL DRY OUT THE LOW
LEVELS AND SET THE STAGE FOR COLD TEMPERATURES ONCE AGAIN ON
MONDAY NIGHT. IF WINDS DECREASE AS FORECAST BY MONDAY
NIGHT...CONDITIONS WILL BE IN PLACE FOR OVERNIGHT LOWS SIMILAR TO
WHAT THEY WERE LAST NIGHT...AND EVEN COLDER IN THE NORTH BAY
VALLEYS. MINIMUM TEMPERATURE GRIDS WERE UPDATED EARLIER THIS
EVENING...MAINLY TO LOWER MIN TEMPS ON MONDAY NIGHT. THE NAM AND
GFS MOS HAVE BEEN FORECASTING LOW TEMPERATURES DOWN IN THE LOW TO
MID 20S IN THE NORTH BAY VALLEYS ON MONDAY NIGHT. MOS MINIMUM
TEMPERATURE GUIDANCE HAS TENDED TO BE MUCH TOO COOL LATELY UNDER
BREEZY CONDITIONS...EVEN IF MOST OF THE WINDS ARE IN THE HILLS.
BUT IF WINDS DROP OFF LIKE THEY DID LAST NIGHT...THEN MOS DOES A
PRETTY DECENT JOB. THE 00Z NAM MOS HAS TRENDED SLIGHTLY WARMER FOR
THE NORTH BAY VALLEYS...BUT STILL FORECASTS MIN TEMPERATURES ON
MONDAY NIGHT IN THE MID 20S...SIMILAR TO THE 00Z GFS. DON'T FEEL
CONFIDENT ENOUGH YET IN THE MOS GUIDANCE TO ISSUE A FREEZE WARNING
FOR THE NORTH BAY VALLEYS FOR MONDAY NIGHT...BUT WILL HAVE TO
STRONGLY CONSIDER A WARNING IF AT LEAST ONE MORE MODEL RUN SHOWS
MINIMUM TEMPS IN THE MID 20S. FOR NOW WILL MENTION THE POSSIBILITY
IN A HAZARDOUS WEATHER OUTLOOK.

A PERSISTENT UPPER RIDGE OFF THE WEST COAST WILL MAINTAIN DRY
CONDITIONS THROUGH THE WORK WEEK. BOTH THE GFS AND ECMWF INDICATE
A WEAKNESS DEVELOPING UNDER THE RIDGE DURING THE SECOND HALF OF
THE WEEK WITH A WEAK UPPER LOW DEVELOPING SOMEWHERE NEAR THE
CENTRAL OR SOUTHERN CA COAST. BUT NEITHER MODEL FORECASTS ANY
PRECIPITATION WITH THIS LOW. THE 00Z GFS...AND SEVERAL 12Z GFS
ENSEMBLE MEMBERS...THEN SHOW A SIGNIFICANT WEAKENING OF THE RIDGE
NEXT WEEKEND WITH A LOW DROPPING SOUTH OUT OF THE GULF OF ALASKA
AND PERHAPS BRINGING PRECIP TO OUR AREA. THE 12Z ECMWF ALSO SHOWS
WEAKENING OF THE RIDGE NEXT WEEKEND...BUT MAINTAINS DRY CONDITIONS
ACROSS OUR AREA.

&&

.AVIATION...AS OF 10:45 PM PST SUNDAY...A BRIEF ONSHORE FLOW
ALLOWED SOME LOW CLOUDS TO FORM ALONG THE COAST AND IN THE MRY BAY
EARLIER BUT OFFSHORE FLOW IS REESTABLISHING ITSELF AND THE CLOUDS
ARE DISSIPATING. NORTHEAST WIND 5-10 KT DEVELOPING MONDAY MORNING.

VICINITY OF KSFO...VFR.

KSFO BRIDGE APPROACH...VFR.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
    .TNGT...WIND ADVISORY...NORTH AND EAST BAY HILLS UNTIL 10 AM
                            MONDAY

&&

PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: W PI
Hazardous weather outlook, Dec 4, 9:01 PM PST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
901 PM PST SUN DEC 4 2011

CAZ507-511-051415-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
901 PM PST SUN DEC 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS AND
THE EAST BAY HILLS.

.DAY ONE...SUNDAY NIGHT

NORTHEAST WINDS WILL INCREASE OVERNIGHT AND LOCAL WIND GUSTS UP TO
50 MPH ARE POSSIBLE BY LATE TONIGHT.

*  WIND ADVISORY......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WIND ADVISORY WILL CONTINUE THROUGH 10 AM PST MONDAY MORNING.

*  WIND ADVISORY......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS  *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506-516-051415-
NORTH BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
901 PM PST SUN DEC 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY VALLEYS AND
THE SOUTHERN SALINAS VALLEY.

.DAY ONE...SUNDAY NIGHT

COOL TEMPERATURES ARE EXPECTED...BUT ONLY PATCHY FROST IS LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

COLDER CONDITIONS ARE EXPECTED MONDAY NIGHT AND EARLY TUESDAY
MORNING. TEMPERATURES COULD POSSIBLY FALL TO 28 DEGREES OR
LOWER FOR MORE THAN A FEW HOURS LATE MONDAY NIGHT AND EARLY
TUESDAY MORNING. A FREEZE WARNING MAY BE NEEDED FOR THE NORTH BAY
VALLEYS AND SOUTHERN SALINAS VALLEY. THOSE WITH SENSITIVE OUTDOOR
VEGETATION SHOULD MONITOR THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

DYKEMA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 2:56 AM PSTFrost AdvisoryMTRAlameda, Contra Costa, Monterey, San Benito30 hr
Dec 5, 2:56 AM PSTFreeze WarningMTRMarin, Monterey, Napa, Sonoma30 hr
Dec 5, 2:40 PM PSTSmall Craft AdvisoryMTR3 hr

Nearby

Freeze Warnings in California, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.